# SDR ASAA2019062829864

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 24,466 hours, 7,981 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24401
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN FIRE DETECTION HARNESS ON ENG 2. GROUNDED - YES. REMOVED AND REPLACED MW0326 HARNESS IAW AMM 26-11-02. OPS CHECKS GOOD IAW AMM 26-11-00. ETOPS GROUND VERIFICATION GOOD.
